# SDR FDEA201108203391

- Difficulty date: August 20, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 57,764 hours, 37,078 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781823
- Part serial: 661DFJLMN
- Condition: Failed
- Location: Nr 1 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 SLAT FAILED TO RETRACT AFTER TAKEOFF.  QRH COMPLIED WITH NO HELP.   REPLACED L/E SLAT NR 1 ACTUATOR IAW TO AMM 27-81-000-2.  TEST SEVERAL TIMES NO DISCREPANCIES FOUND.
